# SDR 2002FA0001128

- Difficulty date: September 11, 2002
- Submitted: October 3, 2002
- Operation: General aviation
- Aircraft: N1843G
- Make and model: Bbavia 7KCAB
- Aircraft serial: 78
- Engine: Lyc IO320E2A
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: SAR21534
- Condition: Broken
- Location: Down Elev Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DOWN ELEVATOR CONTROL CABLE FAILED AT THE REAR PULLEY BELOW BATTERY BOX.  THE PULLEY HAD STOPPED TURNING THUS CUTTING OR WEARING CONTROL CABLE TO A CONDITION IT WHERE IT FAILED WITH HARD FORWARD STICK.  METER SHOWED .5 AND GS.
